MAUDE Adverse Event Report: IRADIMED CORPORATION MRIDIUM 3860G PLUS; Pump, infusion

IRADIMED CORPORATION MRIDIUM 3860G PLUS; Pump, infusion
Model Number 3860+
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device and event were evaluated by the distributor and by reviewing the video provided by the customer.The distributor quality representative successfully reproduced the event with the 3860+ multiple times, utilizing the corresponding run times and flow rates.It is highly probable that the user's observed switching of the 3860+ from the programmed rate to a flow rate of 1 ml/hr corresponds to the keep vein open (kvo) mode and operated as designed.Kvo mode is automatically activated when the programmed infusion volume to be infused (vtbi) reaches 0 ml.In this scenario, the pump switched to the default kvo rate, which is 1.0 ml/hr.The patient had pre-existing conditions that may have contributed to the outcome.However, details regarding the necessity of medical intervention have not yet been provided.Since the event involved a sudden drop in patient blood pressure and the requirement for medical intervention to prevent harm remains unclarified, iradimed is reporting this event under mdr 30005053560-2025-00012.
 
Event or Problem Description
It was reported by the distributor that the customer experienced an event involving two iradimed mridium infusion pumps (saegeling), serial numbers (b)(6).The patient, who had suffered multiple generalized seizures during the recovery phase, required a head mri.During the examination, the patient was sedated with propofol administered via an mridium syringe pump (s/n (b)(6)), and blood pressure was supported with norepinephrine via a second syringe pump of the same brand (s/n (b)(6)).The norepinephrine pump was set to a dose of g/kg/min, and the propofol pump was set to mg/kg/h.Arterial blood pressure, heart rate, oxygen saturation (o2), and end-tidal co2 were continuously monitored, with the monitoring displayed in the mri control room.The patient initially had stable hemodynamic conditions, and anesthesia was monitored remotely from the control room.During the examination, a sudden drop in blood pressure occurred.Upon immediate assessment, it was discovered that the norepinephrine pump had automatically changed the dose setting from 0.06 ¿g/kg/min to 1 ml/h without user intervention.At the end of the examination, the propofol pump also automatically changed its dosing setting from 5 mg/kg/h to 1 ml/h.

Brand Name
MRIDIUM 3860G PLUS
Common Device Name
Pump, infusion
Manufacturer (Section D)
IRADIMED CORPORATION
12705 ingenuity dr
orlando FL 32826
Manufacturer (Section G)
IRADIMED CORPORATION
12705 ingenuity dr
orlando FL 32826
Manufacturer Contact
leonardo aldarondo
12705 ingenuity dr
orlando, FL 32826
4076778022
MDR Report Key23446067
Report Number3005053560-2025-00012
Device Sequence Number8960954
Product Code FRN
UDI-Device Identifier00856038001089
UDI-Public0100856038001089
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3860+
Device Catalogue Number3860+
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S/N: (B)(6).UDI: (B)(4).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown